Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 504609, 7 pages
http://dx.doi.org/10.1155/2013/504609
Research Article

-Metric Space: A Generalization

1Department of Mathematics, Arak Branch, Islamic Azad University, Arak, Iran
2Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey
3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Belgrade, Serbia

Received 27 May 2013; Accepted 25 July 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Farshid Khojasteh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001. View at MathSciNet
  3. I. A. Rus, A. Petruşel, and G. Petruşel, Fixed Point Theory, Cluj University Press, Cluj-Napoca, Romania, 2008. View at MathSciNet
  4. J. Caristi, “Fixed point theorems for mappings satisfying inwardness conditions,” Transactions of the American Mathematical Society, vol. 215, pp. 241–251, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Abdeljawad and E. Karapinar, “Quasicone metric spaces and generalizations of Caristi Kirk's theorem,” Fixed Point Theory and Applications, vol. 2009, Article ID 574387, 9 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Amini-Harandi, “Some generalizations of Caristi's fixed point theorem with applications to the fixed point theory of weakly contractive set-valued maps and the minimization problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4661–4665, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. Karapinar, “Generalizations of Caristi Kirk's theorem on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 4, 2011. View at Google Scholar · View at MathSciNet
  8. R. P. Agarwal and M. A. Khamsi, “Extension of Caristi's fixed point theorem to vector valued metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 1, pp. 141–145, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. L. Kelley, General Topology, D. Van Nostrand, New York, NY, USA, 1955. View at MathSciNet
  13. R. Engelking, General Topology, PWN—Polish Scientific Publishers, Warsaw, Poland, 1977. View at MathSciNet